RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Volosivets, Sergei Sergeevich

Statistics Math-Net.Ru
Total publications: 51
Scientific articles: 51
Presentations: 1

Number of views:
This page:2814
Abstract pages:11561
Full texts:3060
References:1550
Associate professor
Candidate of physico-mathematical sciences
E-mail:
Keywords: modified Hardy-Littlewood operator, modified Hardy operator, $\bf P$-adic H\"older-Besov spaces, $\bf P$-adic Hardy spaces, $\bf P$-adic $BMO$.

http://www.mathnet.ru/eng/person18594
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/333258
https://www.researchgate.net/profile/Sergey_Volosivets

Publications in Math-Net.Ru
2021
1. S. S. Volosivets, S. A. Krayukhin, “Criteria for a Function to Belong to the $p$-Variational Besov Space”, Mat. Zametki, 109:1 (2021),  27–35  mathnet  mathscinet; Math. Notes, 109:1 (2021), 21–28
2. S. S. Volosivets, “Modified modulus of smoothness and approximation in weighted Lorentz spaces by Borel and Euler means”, Probl. Anal. Issues Anal., 10(28):1 (2021),  87–100  mathnet  isi
2020
3. S. S. Volosivets, “Hausdorff operators of special kind in $BMO$-type spaces and Hölder–Lipschitz spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 12,  8–21  mathnet
4. S. S. Volosivets, M. A. Kuznetsova, “Generalized Absolute Convergence of Single and Double Series in Multiplicative Systems”, Mat. Zametki, 107:2 (2020),  195–209  mathnet  mathscinet  elib; Math. Notes, 107:2 (2020), 217–230  isi  scopus
2019
5. S. S. Volosivets, B. I. Golubov, “Modified Hardy and Hardy–Littlewood fractional operators in Morrey–Herz spaces and their commutators in weighted spaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 171 (2019),  70–77  mathnet
6. S. S. Volosivets, N. N. Zaitsev, “Martingale inequalities in symmetric spaces with semimultiplicative weight”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 19:2 (2019),  126–133  mathnet  elib
7. S. S. Volosivets, B. I. Golubov, “Fractional modified Hardy and Hardy–Littlewood operators and their commutators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 9,  16–26  mathnet
8. S. S. Volosivets, “Double cosine-sine series and Nikol'skii classes in uniform metric”, Probl. Anal. Issues Anal., 8(26):3 (2019),  187–203  mathnet
2018
9. S. S. Volosivets, A. A. Tyuleneva, “Estimates of best approximations of transformed Fourier series in $L^p$-norm and $p$-variational norm”, Fundam. Prikl. Mat., 22:1 (2018),  111–126  mathnet
10. S. S. Volosivets, B. I. Golubov, “Generalized absolute convergence of series from Fourier coeficients by systems of Haar type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 1,  10–20  mathnet; Russian Math. (Iz. VUZ), 62:1 (2018), 7–16  isi  scopus
2017
11. S. S. Volosivets, A. E. Vezhlev, “Embeddings of generalized bounded variation function spaces into spaces of functions with given majorant of average modulus of continuity”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 17:3 (2017),  255–266  mathnet  elib
12. S. S. Volosivets, M. A. Kuznetsova, “Multiplicative convolutions of functions from Lorentz spaces and convergence of series from Fourier–Vilenkin coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 5,  32–44  mathnet; Russian Math. (Iz. VUZ), 61:5 (2017), 26–37  isi  scopus
13. S. S. Volosivets, “Series in Multiplicative Systems in Lorentz Spaces”, Mat. Zametki, 102:3 (2017),  339–354  mathnet  mathscinet  elib; Math. Notes, 102:3 (2017), 310–324  isi  scopus
14. S. S. Volosivets, “Approximation of functions and their conjugates in variable Lebesgue spaces”, Mat. Sb., 208:1 (2017),  48–64  mathnet  mathscinet  elib; Sb. Math., 208:1 (2017), 44–59  isi  scopus
2016
15. S. S. Volosivets, “Approximation of Polynomials in the Haar System in Weighted Symmetric Spaces”, Mat. Zametki, 99:5 (2016),  649–657  mathnet  mathscinet  elib; Math. Notes, 99:5 (2016), 643–651  isi  elib  scopus
16. S. S. Volosivets, T. V. Likhacheva, “Sidon-type inequalities and strong approximation by Fourier sums in multiplicative systems”, Sibirsk. Mat. Zh., 57:3 (2016),  617–631  mathnet  mathscinet  elib; Siberian Math. J., 57:3 (2016), 486–497  isi  elib  scopus
2015
17. S. S. Volosivets, T. V. Likhacheva, “Several questions of approximation by polynomials with respect to multiplicative systems in weighted $L^p$ spaces”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 15:3 (2015),  251–258  mathnet  elib
18. S. S. Volosivets, “Hardy–Goldberg operator and its conjugate one in Hardy spaces and $BMO(\mathbb T)$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 2,  18–29  mathnet; Russian Math. (Iz. VUZ), 59:2 (2015), 14–24  scopus
19. S. S. Volosivets, B. I. Golubov, “Uniform Convergence and Integrability of Multiplicative Fourier Transforms”, Mat. Zametki, 98:1 (2015),  44–60  mathnet  mathscinet  elib; Math. Notes, 98:1 (2015), 53–67  isi  scopus
20. S. S. Volosivets, “Approximation by polynomials with respect to multiplicative systems in weighted $L^p$-spaces”, Sibirsk. Mat. Zh., 56:1 (2015),  82–93  mathnet  mathscinet  elib; Siberian Math. J., 56:1 (2015), 68–77  isi  elib  scopus
2014
21. S. S. Volosivets, “Modified Bessel ${\mathbf P}$-integrals and $\mathbf P$-derivatives and their properties”, Izv. RAN. Ser. Mat., 78:5 (2014),  27–52  mathnet  mathscinet  zmath  elib; Izv. Math., 78:5 (2014), 877–901  isi  elib  scopus
22. S. S. Volosivets, “Embedding Theorems for $\mathbf{P}$-nary Hardy and $VMO$ Spaces”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:4(2) (2014),  518–525  mathnet  elib
23. S. S. Volosivets, R. N. Fadeev, “Weighted integrability of sums of series with respect to multiplicative systems”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:2 (2014),  129–136  mathnet  elib
2013
24. S. S. Volosivets, R. N. Fadeev, “Weighted integrability of double series with respect to multiplicative systems”, Fundam. Prikl. Mat., 18:5 (2013),  69–87  mathnet  mathscinet; J. Math. Sci., 209:1 (2015), 51–65  scopus
25. S. S. Volosivets, “Identities of Titchmarsh Type for Generalized Hardy and Hardy–Littlewood Operators”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:1(2) (2013),  28–33  mathnet
26. S. S. Volosivets, “Hausdorff Operators on $p$-Adic Linear Spaces and Their Properties in Hardy, $BMO$, and Hölder Spaces”, Mat. Zametki, 93:3 (2013),  357–367  mathnet  mathscinet  elib; Math. Notes, 93:3 (2013), 382–391  isi  elib  scopus
27. S. S. Volosivets, B. I. Golubov, “Fourier transforms in generalized Lipschitz classes”, Trudy MIAN, 280 (2013),  126–137  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 280 (2013), 120–131  isi  elib  scopus
2012
28. S. S. Volosivets, “The weighted $L^1$-integrability of functions and the Parseval equality with respect to multiplicative systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 8,  15–26  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:8 (2012), 11–21  scopus
29. S. S. Volosivets, “The modified $\mathbf P$-integral and $\mathbf P$-derivative and their applications”, Mat. Sb., 203:5 (2012),  3–32  mathnet  mathscinet  zmath  elib; Sb. Math., 203:5 (2012), 613–644  isi  scopus
2011
30. S. S. Volosivets, “Modified Hardy and Hardy–Littlewood operators and their behaviour in various spaces”, Izv. RAN. Ser. Mat., 75:1 (2011),  29–52  mathnet  mathscinet  zmath  elib; Izv. Math., 75:1 (2011), 29–51  isi  elib  scopus
31. S. S. Volosivets, “On weighted analogs of Wiener's and Levy's theorems for Fourier–Vilenkin series”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 11:3(1) (2011),  3–7  mathnet
32. S. S. Volosivets, “Generalization of the Multiplicative Fourier Transform and Its Properties”, Mat. Zametki, 89:3 (2011),  323–330  mathnet  mathscinet; Math. Notes, 89:3 (2011), 311–318  scopus
2010
33. S. S. Volosivets, B. I. Golubov, “Weighted integrability of multiplicative Fourier transforms”, Trudy MIAN, 269 (2010),  71–81  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 269 (2010), 65–75  isi  elib  scopus
2009
34. S. S. Volosivets, “Absolute convergence of single and double Fourier series on multiplicative systems”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:3 (2009),  7–14  mathnet  elib
35. S. S. Volosivets, “Applications of $\mathbf P$-adic generalized functions and approximations by a system of $\mathbf P$-adic translations of a function”, Sibirsk. Mat. Zh., 50:1 (2009),  3–18  mathnet  mathscinet  elib; Siberian Math. J., 50:1 (2009), 1–13  isi  scopus
2008
36. S. S. Volosivets, “On convergence of Fourier–Vilenkin series in $L^p[0,1)$, $0<p\le1$”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 8:3 (2008),  3–9  mathnet
37. S. S. Volosivets, “Convergence of series of Fourier coefficients for multiplicative convolutions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 11,  27–39  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 52:11 (2008), 23–34
38. S. S. Volosivets, B. I. Golubov, “Hardy and Bellman operators in spaces connected with $H(\mathbb T)$ and $BMO(\mathbb T)$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 5,  4–13  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 52:5 (2008), 1–8
39. S. S. Volosivets, “Hardy and Bellman transformations of series with respect to multiplicative systems”, Mat. Sb., 199:8 (2008),  3–28  mathnet  mathscinet  elib; Sb. Math., 199:8 (2008), 1111–1137  isi  elib  scopus
2007
40. N. Yu. Agafonova, S. S. Volosivets, “Multipliers of Convergence in Norm of Series with Respect to Multiplicative Systems”, Mat. Zametki, 82:4 (2007),  483–494  mathnet  mathscinet  zmath  elib; Math. Notes, 82:4 (2007), 433–442  isi  scopus
2006
41. S. S. Volosivets, “The modified multiplicative integral and derivative of arbitrary order on the semiaxis”, Izv. RAN. Ser. Mat., 70:2 (2006),  3–24  mathnet  mathscinet  zmath  elib; Izv. Math., 70:2 (2006), 211–231  isi  elib  scopus
42. S. S. Volosivets, “Refined theorems of approximation theory in the space of $p$-absolutely continuous functions”, Mat. Zametki, 80:5 (2006),  701–711  mathnet  mathscinet  zmath  elib; Math. Notes, 80:5 (2006), 663–672  isi  elib  scopus
43. S. S. Volosivets, “Convergence of fourier series with respect to multiplicative systems and the $p$-fluctuation continuity modulus”, Sibirsk. Mat. Zh., 47:2 (2006),  241–258  mathnet  mathscinet  zmath  elib; Siberian Math. J., 47:2 (2006), 193–208  isi  elib  scopus
2005
44. S. S. Volosivets, “A modified $\mathbf P$-adic integral and a modified $\mathbf P$-adic derivative for functions defined on a half-axis”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 6,  28–39  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 49:6 (2005), 25–36
1998
45. S. S. Volosivets, “Specifications of direct and inverse approximation theorems for $p$-absolutely continuous functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 5,  55–56  mathnet  mathscinet  zmath
1997
46. S. S. Volosivets, “Approximation of functions of bounded $p$-variation by polynomials in terms of the Faber–Schauder system”, Mat. Zametki, 62:3 (1997),  363–371  mathnet  mathscinet  zmath; Math. Notes, 62:3 (1997), 306–313  isi
1996
47. S. S. Volosivets, “Polynomials of best approximation and relations between moduli of continuity in spaces of functions of bounded $p$-variation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 9,  21–26  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:9 (1996), 18–23
1995
48. S. S. Volosivets, “Asymptotic properties of one compact set of smooth functions in the space of functions of bounded $p$-variation”, Mat. Zametki, 57:2 (1995),  214–227  mathnet  mathscinet  zmath  elib; Math. Notes, 57:2 (1995), 148–157  isi
1993
49. S. S. Volosivets, “Approximation of functions of bounded $p$-variation by means of polynomials of the Haar and Walsh systems”, Mat. Zametki, 53:6 (1993),  11–21  mathnet  mathscinet  zmath  elib; Math. Notes, 53:6 (1993), 569–575  isi
1992
50. S. S. Volosivets, “On the $\varepsilon$-entropy of some sets of functions of bounded $p$-variation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 2,  83–85  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:2 (1992), 83–85
51. S. S. Volosivets, “On the $\varepsilon$-entropy and widths of a compact set of smooth functions in the space of functions of bounded $p$-variation”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 5,  81–84  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Кратные коэффициенты Фурье и обобщенные классы Липшица в равномерной метрике
S. S. Volosivets
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 16:40

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021